Ovals and non-ovoidal Laguerre planes.
Journal für die reine und angewandte Mathematik, Tome 267 (1974), pp. 50-66
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__267_151433,
author = {Hansjoachim Groh},
title = {Ovals and non-ovoidal {Laguerre} planes.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {50--66},
year = {1974},
volume = {267},
zbl = {0281.50012},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__267_151433/}
}
Hansjoachim Groh. Ovals and non-ovoidal Laguerre planes.. Journal für die reine und angewandte Mathematik, Tome 267 (1974), pp. 50-66. http://geodesic.mathdoc.fr/item/JRAM_1974__267_151433/